Neighbourhood resolving sets in graphs - I

S. Suganthi, V. Swaminathan, G. Jothilakshmi, A. P. Pushpalatha

Abstract


-

Full Text: PDF

How to Cite this Article:

S. Suganthi, V. Swaminathan, G. Jothilakshmi, A. P. Pushpalatha, Neighbourhood resolving sets in graphs - I, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 1012-1029

Copyright © 2012 S. Suganthi, V. Swaminathan, G. Jothilakshmi, A. P. Pushpalatha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS